Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 80982 Total View: 1291157
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 2, Issue 10

Volume 2, Issue 10 (2018)

3 articles in this issue

Article Open Access

On Some Transformations of A 2ψ2 Summation Formula And Their Applications

S. Ahmad Ali1, Aditya Agnihotri1

DOI:10.26855/jamc.2018.10.001

Views: Published: October 31,2018

Article Open Access

Parameter Estimation with Least-Squares Method for the Inverse Gaussian distribution Model Using Simplex and Quasi-Newton Optimization Methods

Khizar Hayat Khan

DOI:10.26855/jamc.2018.10.002

Views: Published: October 31,2018

Article Open Access

Deforestation or Reforestation, A Time Series Remote Sensing Perspective of Wilpattu National Park, Sri Lanka

K.U.J.Sandamali1*, D.R.Welikanna2

DOI:10.26855/jamc.2018.10.003

Views: Published: October 31,2018